RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 59, Issue 4  


The construction of quadrature formulae
S. M. Voronin
3
Criteria for holomorphic completeness. II
V. D. Golovin
9
Extensions of the ring of continuous functions generated by regular, countably-divisible, complete rings of quotients, and their corresponding pre-images
V. K. Zakharov
15
Fractional parts of functions of a special form
A. A. Karatsuba
61
Diameters of classes of smooth functions
S. N. Kudryavtsev
81
On a method of constructing $C$-groups
Yu. V. Kuz'min
105
Sets of regular growth of functions in the half-plane. I
K. G. Malyutin
125
On a measure of algebraic independence of values of an elliptic function
Yu. V. Nesterenko
155
Integral representation of entire functions and differential operators of infinite order
O. V. Odinokov
179
On the extension and smoothing of vector-valued functions
I. G. Tsar'kov
187
Letter to the editor
V. I. Trofimov
221
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019